# SDR UPS99231058

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CRACKED, T/E UPPER PANEL SUPPORT L CHANNEL JUST ABOVE THE VERTICAL BULB, APPROX 1 FT FROM THE OB END OF THE I/B AILERON.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SUPPORT PER SRM 51-20-1.
